# SDR ASAA9910040

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT PRESSURE BULKHEAD WEB CRACKED FROM FOUR CONSECUTIVE FASTENERS AT AFT ROW WHERE IT ATTACHES TO THE 'Y' CHORD AT STATION 1016.  REPAIRED PER EA 5310-01659.  (M)
